{"product_id":"grape-flavoured-children-ibuprofen-junior-306282","title":"Grape Flavoured Children Ibuprofen Junior 20 Tablets by Advil","description":"\u003cstrong\u003eProduct Description\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Junior strength advil provides up to 8 hours of relief of children's fever, and also relieves pain due to immunization, earache, colds and sore throat. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eProduct Benefits\u003c\/strong\u003e\u003cbr\u003e\n\t\u003cbr\u003e Helps Relieve Common Childhood Pains Such As Headaches, Sore Throats, Toothaches, Earaches, And Muscle Aches.\nReduces Fever, Helping Your Child Feel Better During Illness Such As Colds, Flu, Or Other Infections.\nThe Pleasant Grape Flavor And Chewable Form Make It Easier And More Appealing For Children To Take Their Medicine Without Fuss. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cdiv class=\"prodSupCls\"\u003e\n\u003ctable width=\"100%\" border=\"1\" cellspacing=\"0\" cellpadding=\"3\"\u003e\n    \u003ctr\u003e\n      \u003ctd colspan=\"3\" style=\"text-transform:capitalize;\"\u003e\n\u003cstrong\u003eMedicinal Ingredients:\u003c\/strong\u003e Ibuprofen tablets USP 100 mg.\u003c\/td\u003e\n    \u003c\/tr\u003e  \n    \u003ctr\u003e\n      \u003ctd colspan=\"3\" style=\"text-transform:capitalize;\"\u003e\n\u003cstrong\u003eNon Medicinal Ingredients:\u003c\/strong\u003e Aspartame (Phenylalanine), Cellulose Acetate Phthalate, D\u0026amp;C Red No. 30 Lake, Fd\u0026amp;C Blue No. 2 Lake, Flavour, Gelatin, Magnasweet, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Silicon Dioxide, Sodium Starch Glycolate.\u003c\/td\u003e\n    \u003c\/tr\u003e \n    \u003c\/table\u003e\n\u003c\/div\u003e\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSuggestions\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Doses below may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSpecial Note\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e\n\t\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor. Do not administer to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a doctor or poison control centre at once even if there are no symptoms. For further information see package insert. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eDisclaimer\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003eHerbspro.in offers\n\t\t\t\t\t\t\t\tnationally branded products that are produced according to manufacturing standards\n\t\t\t\t\t\t\t\tset by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.","brand":"Advil","offers":[{"title":"Default Title","offer_id":67606105260349,"sku":"306282","price":1682.0,"currency_code":"INR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0932\/5081\/4269\/files\/306282.jpg?v=1790759038","url":"https:\/\/herbspro.in\/products\/grape-flavoured-children-ibuprofen-junior-306282","provider":"HerbsPro.in","version":"1.0","type":"link"}